# SDR MASA2011081903514

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 37,142 hours, 39,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Low
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLIGHT DECK EMERGENCY FLASHLIGHT DIM.  R2 1 EA FLIGHT DECK EMERGENCY FLASHLIGHT.
